Reddish Pee

Illustration of Reddish Pee
Illustration: Reddish Pee

Doc, want to ask. I have TB lymphadenitis, and I have been taking OAT for more than 6 months. Check-up for the 6th month was good, but somehow I was told to take OAT for another month. Then for the past few days, my pee has a normal doc color, even though I still drink OAT which should have reddish pee color. Why do you dock? I am afraid there is a problem with my internal organs due to side effects of OAT. thank you in advance doc.

1 Answer:

Hello Lu'lu, Thank you for the question.


Antituberculosis drug (OAT) is a drug that consists of various antibiotics that are used to treat tuberculosis bacteria. OAT consists of rifampicin, isoniazid, pyrazinamide, ethambutol, streptomycin. In general, doctors recommend taking OAT for at least 6 months, depending on the condition of each patient. One of the effects of rifampicin OAT can cause the urine color to turn orange. The absence of urine color change is not caused by interference with your organs. If you still consume OAT that contains rifampicin, your urine should be orange, but if you are given a different medication, of course, your urine will not be orange. In addition, this orange can usually fade and may look normal if you consume lots of water. The step you can take is to re-consult with your treating doctor to make sure you are still taking the same medicine, which contains rifampicin. Also make sure you take medicine every day in accordance with doctor's orders.


I hope this helps.

: by

Related Question

Frequent Nausea After Taking Hepatitis B Drugs?

Frequent Nausea After Taking Hepatitis B Drugs?

(6 months ago)

I have hepatitis b now. I recommend taking hepamed medicine since I take hepamed. I often get nauseous, is it natural?... Read more

Still Bleeding From The Vagina After One Month Of Cesarean Delivery?

Still Bleeding From The Vagina After One Month Of Cesarean Delivery?

(18 days ago)

, a month ago I gave birth by caesarean section, and until now I still have blood coming out of the vagina, yesterday all that came out was only mucus colored, but today the blood ... Read more

The Cause Is Often Bowel Movements And Stomach Discomfort?

The Cause Is Often Bowel Movements And Stomach Discomfort?

(6 months ago)

I have had 2 days of heavy chapters, on the first day I was able to 11x and it was really weak, when the chapter just came out of water, when I pooped the water the 4 became clear.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *